# SDR DHL9671553D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, ONE CRACK IN LOWER RIGHT TORQUE TUBE BOX VERTICAL WEB AT FS 1263 BELOW AIRSTAIRS ACTUATOR.  STOP DRILLED, INSTALLED DOUBLER REPAIR PER SRM 51-40-2 AND SRM 51-30-2, 6 INCHES BY 9 INCHES.
